2019
Том 71
№ 7

All Issues

Gekhtman M. I.

Articles: 3
Article (Ukrainian)

Spectral theory of orthogonal polynomials of several variables

Gekhtman M. I., Kalyuzhnyi A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1437–1440

Article (Russian)

Inverse problem of the spectral analysis and non-Abelian chains of nonlinear equations

Berezansky Yu. M., Gekhtman M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 730–747

Article (Ukrainian)

Integration of some chains of nonlinear difference equations by the method of the inverse spectral problem

Berezansky Yu. M., Gekhtman M. I., Shmoish M. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 84–89